# SDR 0002875520

- Difficulty date: August 13, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N520US
- Make and model: Boeing 757251
- Aircraft serial: 23208
- Aircraft time: 46,202 hours, 19,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS FROM SEAT 23 - 33 INOPERATIVE DURING TEST.  MAINTENANCE REPLACED THE BATTERY PACK AT DOOR 3R, OPERATIONAL CHECK OK.
